# SDR UALA2009111603568

- Difficulty date: November 15, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 61,416 hours, 19,277 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT ENTRY DOOR EXT SLIDE LIGHT INOP.  RELAMPED, OP NORMAL.
